Been using Patanol for 5 years and have had no problems with my eyes until recently I started getting headaches, my eyes were acting up so bad I thought it was because I had severe dry eyes. Used eye lubricant for 24 hours and I'm worse. Pinkeye is a possibility that I just realized. Patanol is great for pinkeye but I can't stand the headaches, watering eyes, stings and burns along with blurred vision and now the crusty lids. I'm just using cold compresses and cleaning my eyes and if I don't strain my eyes I'm ok. Did the pinkeye cause the symptoms and not the Patanol? I can't see the Doctor until Monday. Should I continue using Patanol until then. I also thought perhaps the loss of my prescription eyeglasses and unable to afford them, after almost two years could be the problem. I'm stuck. I'm due for my two year eye appointment in May and if I get cheaper glasses now with my lapsed referral and I end up needing a new prescription, I would have to pay all of it, instead of 250$ coverage. I picked out my new glasses May 2015, with the usual tint and insurance figuring that I would owe like 80$, but I didn't know that in two years the cost for that more than doubled. I just can't afford them. Do I need to see the Eye Doctor? Is this eye problem due to not wearing glasses? I just don't know what to do.
TMH; You can't put a price on eyes, And to really cure Pink eye if that is what it is you need a different type of drops call your doctor and just see if they will treat you or do you have to come in it may be making your eyes look better but you are not helping your other problems Please see your doctor if you have to as soon as you can. Chuck1957
I agree with Chuck. I just had pink eye and was given an antibiotic Tobramycin.
An infection can cause an ulce in your cornea so get treatment ASAP.
Now for the dry eyes...
I had plugs put into the duct which decreased the use of eye drops significantly. My problem was they kept falling out.
The next step was to have lid surgery which was fantastic.
They bring the lower lid up higher so there is less surface area exposed. Plus it's a mini-eyelift !
- Patanol Information for Consumers
- Patanol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Patanol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2015 • 2 answers
Posted 13 Sep 2015 • 2 answers
Posted 12 Oct 2016 • 1 answer
Posted 10 Jan 2017 • 0 answers
Posted 6 Jun 2017 • 0 answers